Hiroshima Mathematical Journal

Parabolic index and rough isometries

Paolo M. Soardi and Maretsugu Yamasaki

Full-text: Open access

Article information

Hiroshima Math. J., Volume 23, Number 2 (1993), 333-342.

First available in Project Euclid: 21 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C99: None of the above, but in this section
Secondary: 05C12: Distance in graphs


Soardi, Paolo M.; Yamasaki, Maretsugu. Parabolic index and rough isometries. Hiroshima Math. J. 23 (1993), no. 2, 333--342. doi:10.32917/hmj/1206128256. https://projecteuclid.org/euclid.hmj/1206128256

Export citation


  • [1] P. G. Doyle and J. L. Snell, Random walks and electrical networks, The Mathematical Association of America, Washington D.C., 1984.
  • [2] M. Gromov, Hyperbolic groups, Essays in Group theory, ed. S. M. Gersten, Springer, New York, 75-263.
  • [3] B. Grunbaum and G. C. Shepard, Tilings and Patterns, Freeman, New York, 1987.
  • [4] V. A. Kaimanovich, Dirichlet norms, capacities and generalized isoperimetric inequalities for Markov operators, J. Potentials Theory, to appear.
  • [5] M. Kanai, Rough isometrics and combinatorial approximation of geometries of noncompact Riemannian manifolds, J. Math. Soc. Japan 37 (1985), 391-413.
  • [6] M. Kanai, Rough isometries and parabolicity of Riemannian manifolds, J. Math. Soc. Japan 38 (1986), 227-238.
  • [7] J. G. Kemeny, J. L. Snell and A. W. Knapp, Denumerable Markov chains, Springer-Verlag, New York Heidelberg Berlin, 1976.
  • [8] T. Lyons, A simple criterion for transience of a reversible Markov chain, Ann. of Probability 11 (1983), 393-402.
  • [9] F-Y. Maeda, A remark on parabolic index of infinite networks, Hiroshima Math. J. 7 (1977), 147-152.
  • [10] S. Markvorsen, S. McGuinness and C. Thomassen, Transient random walks on graphs and metric spaces with applications to hyperbolic surfaces, to appear.
  • [11] P. M. Soardi, Recurrence and transience of the edge graph of a tiling of the euclidean plane, Math. Ann. 287 (1990), 613-626.
  • [12] P. M. Soardi and M. Yamasaki, Classification of infinite networks and its applications, Circuit Systems Signal Process 12 (1993),133-149.
  • [13] M. Yamasaki, Parabolic and hyperbolic infinite networks, Hiroshima Math. J. 7 (1977), 135-146.